Progesterone vs incontinence?

Ask Larry:
Your Question: Hi Larry, I’m on BHRT (Biest, Progesterone, and Testosterone pills formulated by my local compounding pharmacy) and started having night sweats and stress incontinence again. My MD increased the estrogen component and the incontinence is better, but the night sweats continue.
If I go off the BHRT and start using just progesterone cream, do you think the night sweats will stop? What is the answer for keeping the incontinence under control.
Larry’s Response: Vast numbers of people – patients, doctors, pharmacists included – BELIEVE that women generally NEED estrogen …

Written by Newport Beach Compounding Center Staff

As one of the most experienced compounding pharmacies in Newport Beach, We provide a valuable service working together with physicians and patients to create medications tailored to specific requirements. We are specialists in the art and science of pharmacy compounding. Our Team of experts can meet all of your unique pharmaceutical needs.

No Comments Yet.

Leave a Reply

You must be logged in to post a comment.